MAUDE Adverse Event Report: OLYMPUS WINTER IBE GMBH OLYMPUS; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL

OLYMPUS WINTER IBE GMBH OLYMPUS; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Model Number WA22606S
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
During cysto, using the olympus bipolar loop for cauterizing the bladder.The loop was opened and connected to gyrus machine.The device did not work properly.It is believed that the disposable loops are at fault.There may be more than one lot involved.Olympus was informed.

Brand Name
OLYMPUS
Common Device Name
ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Manufacturer (Section D)
OLYMPUS WINTER IBE GMBH
118 turnpike road
southborough MA 01772
MDR Report Key12810636
Report Number12810636
Device Sequence Number20220819
Product Code FAS
UDI-Device Identifier14042761085158
UDI-Public(01)14042761085158
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/18/2021
Report Date (Section F) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA22606S
Device Catalogue NumberWA22606S
Device Lot Number1000071919
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/15/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/15/2021
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA10/18/2021